# SDR HALA2020050200102

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 29,030 hours, 67,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 1304
- Condition: Discharged
- Location: Cabin
- Part time: 2,477 hours, 5,439 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS WILL NOT ILLUMINATE. // REMOVED AND REPLACED OVER WING EMERGENCY EVACUATION BATTERY POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD. OK FOR SERVICE
